# SDR 96ZZZM797

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURNG DESCENT, SMOKE FROM AN UNDETERMINED SOURCE APPEARED IN THE COCKPIT AND CABIN.  PERFORMED MD9-21-02 AIR CONDITIONING DUCT OIL CONTAMINATION CHECK, AND MD9-49-04 APU AND ECS PERFORMANCE CHECK, ALL CHECKS NORMAL.
